# SDR SWAA2022071826879

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY M1675 DO NOT ILLUMINATE. / [01] BATTERY INSTALLATION;[02] REMOVED AND REPLACED BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST AS PER AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION STEP 2. TASK CARD COMPLETE.
